# SDR AALA200802737

- Difficulty date: October 14, 2008
- Submitted: December 2, 2008
- Operation: Air carrier
- Aircraft: N617AM
- Make and model: Boeing 757223
- Aircraft serial: 24525
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT EXIT PLACARD DAMAGED AT RIGHT AFT OVERWING.  REPLACED EMERGENCY LIGHT EXIT PLACARD AT RIGHT AFT OVERWING.  SYSTEM GROUND CHECKED NORMAL OPERATION.
